Due to COVID-19 the summit has been POSTPONED to 2021.
Check out our Facebook Indiana Doula Summit event page for current updates.
7:30-8:00 am Registration/Breakfast
8:00-8:15 am Welcome (Julie Pichon-Summit Co-chair)
8:15-9:30 am Opening Session
"Power and Love – How Doulas Can Change the World” (1.25 hours) Georg’ann Cattelona, PhD, CD(DONA)
“Currently a Community Organizer with the Uplands chapter of Hoosier Action, Georg’ann previously worked as a birth doula, childbirth educator, birth doula trainer, non-profit director, and lobbyist. She is always an advocate for Hoosier families.”
9:30-10:00 am Morning snacks/Networking
10:00-11:30 am Morning Breakout Session (1.5 hours) Regional Groups
11:30-12:00 pm Group Leaders Feedback (.5 hours)
12:00-1:00 pm LUNCH
1:00-2:00 pm Legislative Update with Q & A/Feedback (1.0 hours)
2:00-3:00 pm Afternoon Breakout Session (1.0 hours) Professional groups
3:00-3:15 pm Afternoon snacks/Networking
3:15-4:30 pm Closing Session (1.25 hours)
“Birth through HERstory” Kelli Brien CD(DONA), CLS, LCCE
“As a founder of Mahogany Maternity, Kelli is a maternal health advocate focused on eliminating health disparities. She created the Speak Life Doula program and co-authored the Safety PIN grant. She is a Certified Lactation Specialist, Lamaze Certified Childbirth Educator and Certified Birth and Postpartum Doula of over 12 years from South Bend, IN.”
4:30-4:45 pm Closing Challenge (Ana Vallow-Summit Co-chair)
Total 6.5 hours continuing education credits pending approval from DONA Internation
Indy Birth Alliance mission statement:
Birth professionals empowering a healthy birth community through support, service, education and advocacy
2020 Indiana Doula Summit Objectives
After attending the 2020 Indiana Doula Summit, participants will be able to:
1. Address the role of doulas bridging gaps in maternity care.
2. Discuss how doula care can reduce mother and infant mortality rates.
3. Explore challenges within their communities and brainstorm ideas for change.
4. Share regional resources and standards of care.
5. Understand current Indiana legislation concerning doulas and state Medicaid funding.
6. Learn to be allies in the minority maternal and infant mortality crisis.